# SDR CALA2025071006430

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 51,412 hours, 27,134 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Missing
- Location: Landing Light
- Component: Landing Light
- Component part number: 4315542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LANDING LIGHT BULB WAS MISSING IN ARRIVAL IN DENVER. RH LANDING LIGHT ASSY REPLACED ON LP 5481968
